Isomorphism and Morita equivalence classes for crossed products of irrational rotation algebras by cyclic subgroups of SL2(Z)

Bonicke, C. , Chakraborty, S., He, Z. and Liao, H.-C. (2018) Isomorphism and Morita equivalence classes for crossed products of irrational rotation algebras by cyclic subgroups of SL2(Z). Journal of Functional Analysis, 275(11), pp. 3208-3243. (doi:10.1016/j.jfa.2018.08.008)

Full text not currently available from Enlighten.

Abstract

Abstract not available.

Item Type:Articles
Additional Information:C. Bönicke, S. Chakraborty, and H-C. Liao were supported by Deutsche Forschungsgemeinschaft (SFB 878). Z. He was supported by the FMSP program at the Graduate School of Mathematical Sciences of the University of Tokyo, and partially supported by Deutsche Forschungsgemeinschaft (SFB 878).
Refereed:Yes
Glasgow Author(s) Enlighten ID:Bonicke, Dr Christian
Authors: Bonicke, C., Chakraborty, S., He, Z., and Liao, H.-C.
College/School:College of Science and Engineering > School of Mathematics and Statistics
Journal Name:Journal of Functional Analysis
Publisher:Elsevier
ISSN:0022-1236
ISSN (Online):0022-1236
Published Online:20 August 2018

University Staff: Request a correction | Enlighten Editors: Update this record